Open Access
Research Article·pp. 427–439·Vol. 27, Issue 3Apr 2024
Barmaki Mohammed, Jamal El-achky, Driss Gretete
Published Online: 07 May 2024DOI: 10.47974/JIM-1476 In this paper: In this work some inequalities of the Hermite-Hadamard are presented for product of two convex, s-convex, m-convex, h-convex and r-convex stochastic processes.
Open Access
Research Article·pp. 441–456·Vol. 27, Issue 3Apr 2024
Wichayaporn Jantanan, Kittisak Chinnapak, Ratchanon Chamlongchat, Samkhan Hobanthad, Ronnason Chinram, Thiti Gaketem
Published Online: 07 May 2024DOI: 10.47974/JIM-1521 In this paper: Ideal theory and base theory of algebraic structures play an important role in studied. In this study, we focus on studying bases of ideals in algebraic structures. The algebraic structure LA-Γ-semihy...
Open Access
Research Article·pp. 457–466·Vol. 27, Issue 3Apr 2024
Saad O. Bedaiwi
Published Online: 07 May 2024DOI: 10.47974/JIM-1637 In this paper: A Heisenberg group is a polycyclic, which allows elements to be handled as collected forms, leading to the polycyclic presentation style. In this study, we examine various types of Heisenberg groups f...
Open Access
Research Article·pp. 467–479·Vol. 27, Issue 3Apr 2024
Hamid Darabi, Mahdi Imanparast, Mostafa Sajedi
Published Online: 07 May 2024DOI: 10.47974/JIM-1721 In this paper: For a finite group G, we introduce the concept of commutativity degree of its cyclic chains. We denote the commutativity degree of cyclic chains of a group G by ccd(G), and compute this measure for so...
Open Access
Research Article·pp. 481–495·Vol. 27, Issue 3Apr 2024
Sarhad F. Namiq, Ennis Rosas, Margot Salas-Brown
Published Online: 07 May 2024DOI: 10.47974/JIM-1723 In this paper: This paper aims to introduce a kind of connected space called λrc-connected. We analyze the characterizations, properties, and relationships of λrc-connected spaces with other types of connected space...
Open Access
Research Article·pp. 497–510·Vol. 27, Issue 3Apr 2024
R. Ben Taher, D. Zioual, H. Benkhaldoun
Published Online: 07 May 2024DOI: 10.47974/JIM-1728 In this paper: In this paper, we give a new process to study the convergence of periodic continued fractions, making use of the approach on the linear difference equations with periodic coefficients, based on the an...
Open Access
Research Article·pp. 511–526·Vol. 27, Issue 3Apr 2024
M. Merad, Badreddine Meftah, A. Berkane
Published Online: 07 May 2024DOI: 10.47974/JIM-1729 In this paper: In this paper, we establish a new integral identity, based on this identity, we derive some new conformable fractional Hermite-Hadamard type inequalities for functions whose first derivatives are s-pr...
Open Access
Research Article·pp. 527–534·Vol. 27, Issue 3Apr 2024
Norris Sookoo
Published Online: 07 May 2024DOI: 10.47974/JIM-1742 In this paper: A σ – finite measure is obtained as the unique common extension of two σ – finite measures defined on two disjoint rings. This is done by first considering an outer measure on a σ – ring containing b...
Open Access
Research Article·pp. 535–546·Vol. 27, Issue 3Apr 2024
O. Ogbereyivwe, S. A. Ogumeyo, E. J. Atajeromavwo
Published Online: 07 May 2024DOI: 10.47974/JIM-1745 In this paper: An eighth and ninth-order fast convergence iterative structures for determining the solution of nonlinear equations is put forward in this manuscript. The iterative structures are modification of a th...
Open Access
Research Article·pp. 547–561·Vol. 27, Issue 3Apr 2024
Annu Mishra, Pankaj Gupta, Peeyush Tewari
Published Online: 07 May 2024DOI: 10.47974/JIM-1767 In this paper: In this paper, we extended our work from Global U-Net combined with fuzzy amalgamation of Inception Model and Improved Kernel Variation for MRI Brain Image Segmentation [1] which was meant for single...
Open Access
Research Article·pp. 563–574·Vol. 27, Issue 3Apr 2024
Edmond Muhaxheri, Kamal Shahrabi, Debabrata Samanta
Published Online: 08 Apr 2024DOI: 10.47974/JIM-1779 In this paper: This article aims to determine a feasible entrance brink constant for secluded healthiness indemnification corporations to access the newest purchaser excess for Kosovo’s planned compulsory wellbeing...
Open Access
Research Article·pp. 575–600·Vol. 27, Issue 3Apr 2024
Imane El-Malki, Mounia Alaoui, Hanaa Mtai, Amine Laghrib
Published Online: 07 May 2024DOI: 10.47974/JIM-1793 In this paper: Interpolation using uniformly spaced nodes often encounters Runge’s phenomenon when applied to smooth functions. To mitigate this issue, Chebyshev roots are frequently recommended as better interpolat...
Open Access
Research Article·pp. 601–617·Vol. 27, Issue 3Apr 2024
Peerayuth Charnsethikul, Chusana Nuntanart, Aphisak Witthayapraphakorn
Published Online: 07 May 2024DOI: 10.47974/JIM-1860 In this paper: The tri-diagonal linear system with coefficients of (–1, 2, –1) along the bandwidth and the transposed vector of (1k, 2k, …., nk) as the right hand sides is solved in a general form linking with the c...